# SDR 2003F00267

- Difficulty date: January 23, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FLOORBEAM AT STATION 1130, LBL 0.  REMOVED CORROSION FROM FLOORBEAM AT FUSELAGE STATION 1130 BL 0.  REMOVED UPPER T-CAP LBL 60 TO RBL 60, STATION 1130.  FABRICATED NEW T-CAP.  TREATED, PRIMED AND INSTALLED NEW UPPER T-CAP LBL 60 TO RBL 60 FUSELAGE STATION 1130.  (M)
